# SDR FDEA201104201540

- Difficulty date: April 20, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 24,899 hours, 13,020 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340086209
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING BOTTOM SKIN, BOTTOM SURFACE AT T/E 13.5IN INBD OF RIB 9 HAS A CRACK. ABOUT 1.25 IN LONG.  REPAIRED CRACKED SKIN IS ACCOMPLISHED ON E6-5710-7-5013, REV 01, PT6.
